Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering with PCOS, have mid-cycle spotting, on birth control. How can I stop it?

Hi Dr, I am 22 years old and I have been on a low carbohydrate and moderate protein diet for 3 weeks now, so far i have lost 6kg. However, 3 days ago i have started to spot bleed. My last period was 2 weeks ago. I am currently on b/c and take them as directed, I also have PCOS . What is the cause of the bleeding and how can I stop this? It is going to impact my sex life with my partner. Regards Kim
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Kim and welcome.

The irregularity of your menstrual cycle and intermensteual bleeding is due to either the very condition (i.e. PCOS) or a side effect of the birth control you are on. So it would be considered normal, but would still be best if you can drop by your doctors just to make sure all is well.

As for your sexual life, this is nothing but mild vaginal bleeding and if you wish, you could still continue with sexual activity using added protection like condoms.

Hope this helps.

Best wishes.
Answered: Wed, 9 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor